# SDR QXEA9800530

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Part number: 2046002
- Condition: Smoking
- Location: Cabin
- Part time: 4,325 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED SMOKE AND HAZY CONDITIONS IN CABIN AND LAV SMOKE DETECTOR ACTIVATED.  TURNED BOTH PACKS OFF AND RETURNED TO GEG.  MAINTENANCE ISOLATED PROBLEM TO CABIN PACK.  DEFERRED PER MEL 21-1.  AIRCRAFT RELEASED FOR TEST FLIGHT, TEST FLIGHT SATISFACTORY.  ON 980416 CLEARED MEL BY REMOVING AND REPLACING THE CABIN REFRIGERATION UNIT.  GROUND RAN AIRCRAFT AT HIGH POWER, CABIN PACK FULL HOT THEN FULL COLD, 10 MINUTS ON EACH SETTING.  NO SMOKE NOTED.
